# SDR SWAA2021011837212

- Difficulty date: December 15, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT STRAP AT STA 727D+5; LBL 17 TO RBL 17 AND WL 153.5.  FOUND EXFOLIETER CORROSION ON FLOOR SUPPORT STRAP AT STA 727D+5 OUT OF LIMITS, PER SRM 53-00-53-1A-2.  INSTALLED NEW SUPPORT STRAP AT STA 727D+5, AS PER REF B737 SRM 51-40-02-0G-0 AND DWG 146A7500.
